# SDR SWAA2021071579203

- Difficulty date: May 11, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,529 hours, 28,263 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Mount
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT MOUNTING SURFACE HAS EXCESSIVE CORROSION. / REMOVED + REPLACED RUDDER ASSEMBLY PER AMM 27-21-11; ALL OPS CHECK GOOD. SEE ALSO SA-M 326 AND NRC D417671. P/N OFF/ON 173A0103-8 S/N OFF SB1932 S/N ON SB0974
